# SDR QXEA2017012700032

- Difficulty date: January 27, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 37,746 hours, 39,607 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Dirty
- Location: Pax Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER DOOR IS VERY STIFF TO OPEN. RAMP PERSONNEL HAVING TROUBLE OPENING FROM OUTSIDE. DOOR OPERATES NORMAL. DOOR SEAL AND MATING MEMBER WET. DRIED SEAL AND MATING MEMBER. CLEANED AND LUBED DOOR SEAL. OP'S CHECK GOOD. NO PARTS REPLACED.
